Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

mirena users plz help! adult content

I got My mirena on Dec 1st....but I've been putting DH thru hell....and I keep getting freaked out that o might be prego....I wouldn't kno how to tell tho. And I totally lost my sex drive. I feel so blah and i got cramping and My DH said it poked him last time we had sex.....which threw us off. Is that normal? Idk what to expect from this damn thing all I know is that I don't feel like me. I cry for no reason and I feel just wierd all together....somebody please help me I'm going insane

Answer Question
 
HayliesMama325

Asked by HayliesMama325 at 11:02 PM on Feb. 5, 2011 in Health

Level 6 (149 Credits)
Answers (2)
  • Huh, I never had any of those symptoms, but that's not to say its not giving you trouble. I do know if its poking your husband you just need the string trimmed shorter. A quick office visit for the dr. to cut the string and that problem will go away, because that's what's poking him. As for the other symptoms, a good rule of thumb is to give a new medication, or implant, 6 weeks and then judge how you feel. Since you got yours on the 1st of Dec. I'd say if its still making you feel that horrible its not the right birth control for you. That is def. not the typical Mirena users response, I've known about 10 people who had the implant and 1 of those people experienced moodiness for the first few weeks, and then it went away. When you go to get those strings cut maybe talk to your dr. about a completely different option in general. Good Luck!
    ba13ygrl1987

    Answer by ba13ygrl1987 at 11:19 PM on Feb. 5, 2011

  • Thank you!
    HayliesMama325

    Comment by HayliesMama325 (original poster) at 11:22 PM on Feb. 5, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN